# SDR SWAA2025022800433

- Difficulty date: February 27, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N8734Q
- Make and model: Boeing 737-8
- Aircraft serial: 60713
- Aircraft time: 12,099 hours, 5,724 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTABLE FLASHLIGHT AT A F/A POSITION FLASHING RED <[01].  REPLACED BATTERY IN FLASHLIGHT REF. AMM 25-64-00. OPS GOOD.
